# SDR BSYA200500029

- Difficulty date: November 8, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N78RE
- Make and model: Beech 58
- Aircraft serial: TH371
- Aircraft time: 12,516 hours, 12,516 cycles
- Engine: Cont IO520*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, PILOT SELECTED GEAR UP NOTHING HAPPENED, THEN ELECTED TO RETURN.  MAINTENANCE JACKED AIRCRAFT CLEANED AND LUBED SQUAT SWITCH. OPS CHECKED GOOD.
